On the factorization of rational matrices depending on a parameter

C. Praagman

    Research output: Book/ReportReportAcademic

    4 Citations (Scopus)
    40 Downloads (Pure)

    Abstract

    In 1961 Youla published his paper 'On the factorization of rational matrices'. He proved that any proper rational parahermitian matrix, positive definite on the imaginary axis can be factorized as the product of a proper rational matrix, stable with respect to the closed right half plane, and its adjoint. In this paper I prove that for any positive definite, nonstrictly proper matrix this factorization can be given depending analytically on the original matrix, in a sufficiently small neighbourhood. This result is applied to the problem of metrizing the space of transfer matrices of linear systems, in accordance with Vidyasagar's graph topology. Keywords: Graph topology, graph metric, spectral factorization, coprime factorizations, finite dimensional linear systems.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages10
    Publication statusPublished - 1987

    Publication series

    NameMemorandum COSOR
    Volume8706
    ISSN (Print)0926-4493

    Fingerprint

    Dive into the research topics of 'On the factorization of rational matrices depending on a parameter'. Together they form a unique fingerprint.

    Cite this